ISMP
ISMP ISMP
 
     
 
ISMP

August 2014

In this issue:

  • In medicine, be wary of "misspeakers" who "shoot from the hip"
  • Leg laceration following EpiPen use
  • HYDROcodone or oxyCODONE with acetaminophen?
  • Worth repeating...risperiDONE and rOPINIRole mix-ups
  • Positive change, negative consequence
  • Look-alike Sudafed products
  • Look at how far we've come...nominations for this year's Cheers Awards will be accepted through September 14, 2014 (www.ismp.org/Cheers/)
Resources
Ambulatory Main Page
Current Issue
Past Issues
Action Agendas
Hazard Alerts
Sample Issue
Subscribe
Community Pharmacy Medication Safety Tools and Resources
Newsletter Editions
Acute Care
Community/Ambulatory
Nursing
Longterm Care
Consumer
Home | Contact UsEmployment  |   Legal Notices | Privacy Policy | Help Support ISMP
 Med-ERRS | Medication Safety Officer Society Medication Safety Officers Society | Consumer Medication Safety For consumers
ISMP Canada | ISMP Spain  | ISMP Brasil  | International Group  | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2014 Institute for Safe Medication Practices. All rights reserved

ISMP
ISMP